Über Mutationen von Jordan-Algebren.

Karl-Heinz Helwig

Mathematische Zeitschrift (1968)

  • Volume: 103, page 1-7
  • ISSN: 0025-5874; 1432-1823

How to cite


Helwig, Karl-Heinz. "Über Mutationen von Jordan-Algebren.." Mathematische Zeitschrift 103 (1968): 1-7. <http://eudml.org/doc/170887>.

author = {Helwig, Karl-Heinz},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
language = {ger},
pages = {1-7},
title = {Über Mutationen von Jordan-Algebren.},
url = {http://eudml.org/doc/170887},
volume = {103},
year = {1968},

AU - Helwig, Karl-Heinz
TI - Über Mutationen von Jordan-Algebren.
JO - Mathematische Zeitschrift
PY - 1968
VL - 103
SP - 1
EP - 7
LA - ger
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/170887
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.